# SDR SWAA2024010326491

- Difficulty date: November 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR MOPSILL HAS CORROSION ON UPPER FLANGE; BS 978; RBL 50; WL 209<[01] ASD MOPSILL WILL BE REMOVED AND REPLACED ON FAULT#TTG8Q00PYVBU;[02] VERIFIED ITEM 1.;[03] CARD COMPLETE
